# SDR UALA2010011100122

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 72,104 hours, 11,679 cycles
- Engine: Pwa PW4060
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 289801059
- Condition: Unsecure
- Location: Seats 35a & 35b
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK COMPARTMENTS FELL OPEN AT 35A & 35B.   REPACKED OXYGEN MASKS, INSPECTED OXYGEN GENERATOR AND CLOSED AND SECURED OXYGEN MASK DOOR IAW MM.
